American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Cleon S. Barroso, Geraldo Botelho, Vinícius V. Fávaro and Daniel Pellegrino. Lineability and spaceability for the weak form of Peano's theorem and vector-valued sequence spaces. Proc. Amer. Math. Soc. 141 (2013) 1913-1923.
Abstract, references, and article information   
View Article: PDF

[2] Andrzej Fryszkowski and Tadeusz Rzeżuchowski. Pointwise estimates for retractions on the solution set to Lipschitz differential inclusions. Proc. Amer. Math. Soc. 139 (2011) 597-608. MR 2736341.
Abstract, references, and article information   
View Article: PDF

[3] Alexandre Cabot. Asymptotics for a gradient system with memory term. Proc. Amer. Math. Soc. 137 (2009) 3013-3024. MR 2506460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Octavian G. Mustafa and Yuri V. Rogovchenko. Estimates for domains of local invertibility of diffeomorphisms. Proc. Amer. Math. Soc. 135 (2007) 69-75. MR 2280176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Ángel Cid. On extending existence theory from scalar ordinary differential equations to infinite quasimonotone systems of functional equations. Proc. Amer. Math. Soc. 133 (2005) 2661-2670. MR 2146212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] José Ángel Cid, Eduardo Liz and Rodrigo L. Pouso. Corrigendum to ``Existence theory for first order discontinuous functional differential equations". Proc. Amer. Math. Soc. 132 (2004) 3135-3136. MR 2063137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Monica-Gabriela Cojocaru and Leo B. Jonker. Existence of solutions to projected differential equations in Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 183-193. MR 2021261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hua-Huai Chern, Jong-Shenq Guo and Chu-Pin Lo. The self-similar expanding curve for the curvature flow equation. Proc. Amer. Math. Soc. 131 (2003) 3191-3201. MR 1992860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Laister and R. E. Beardmore. Transversality and separation of zeros in second order differential equations. Proc. Amer. Math. Soc. 131 (2003) 209-218. MR 1929040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eduardo Liz and Rodrigo L. Pouso. Existence theory for first order discontinuous functional differential equations. Proc. Amer. Math. Soc. 130 (2002) 3301-3311. MR 1913010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel C. Biles and Eric Schechter. Solvability of a finite or infinite system of discontinuous quasimonotone differential equations. Proc. Amer. Math. Soc. 128 (2000) 3349-3360. MR 1707137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Cherpion and C. De Coster. Existence of solutions for first order singular problems. Proc. Amer. Math. Soc. 128 (2000) 1779-1791. MR 1694454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jana Kopfová. Uniqueness theorem for a Cauchy problem with hysteresis. Proc. Amer. Math. Soc. 127 (1999) 3527-3532. MR 1694870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander J. Izzo. $C^r$ convergence of Picard's successive approximations. Proc. Amer. Math. Soc. 127 (1999) 2059-2063. MR 1486736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. C. Biles and P. A. Binding. On Carathéodory's conditions for the initial value problem. Proc. Amer. Math. Soc. 125 (1997) 1371-1376. MR 1403114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jitsuro Sugie and Tadayuki Hara. Nonlinear oscillations of second order differential equations of Euler type. Proc. Amer. Math. Soc. 124 (1996) 3173-3181. MR 1350965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Dalmasso. Uniqueness of positive solutions of nonlinear second-order equations . Proc. Amer. Math. Soc. 123 (1995) 3417-3424. MR 1301018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marlène Frigon and Donal O’Regan. Existence results for some initial and boundary value problems without growth restriction . Proc. Amer. Math. Soc. 123 (1995) 207-216. MR 1233971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Angelo B. Mingarelli. A class of maps in an algebra with indefinite metric . Proc. Amer. Math. Soc. 121 (1994) 1177-1183. MR 1197541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Armando Majorana. A uniqueness theorem for $y'=f(x,y),\;y(x\sb 0)=y\sb 0$ . Proc. Amer. Math. Soc. 111 (1991) 215-220. MR 1028290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Anthony G. O’Farrell and Donal O’Regan. Existence results for some initial and boundary value problems . Proc. Amer. Math. Soc. 110 (1990) 661-673. MR 1021212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1